Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

I got some blisters on my vagina after using of hair removing cream

hi doc...for the past few weeks ive been on antibiotics constantly and now im noticing that my skin is dry and itches alot at times...however im getting some itching in my bikini area....i normally use a hair removing cream...but for the past few weeks when the hair begins to grow back it itches and is uncomfortable...ive tried hydrocortozone and candid B creams but it dosent help much...last night i used the hair removing cream again and my skin became very irritated red and blister like around the vagina area so i used vaseline last night and this morning...this has never happened to me before....could you please advise me...thanks
Asked On : Wed, 13 Apr 2011
Answers:  3 Views:  853
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HealthcareMagic. Since you had used antibiotics for a long time and now getting this dry and itchy skin, it can be due to eczematous skin. Do not use the hair removing cream till there is complete healing. Apply some calamine lotion, wear cotton clothes and use a mild soap in the area. Also you can use a non fragranced moisturizing cream. Steroid creams like hydrocortisone should be used after a doctor’s prescription because it has side effects. Also take some antihistaminics to relieve the itching.

Hope it helps. Regards.
Answered: Wed, 13 Apr 2011
I find this answer helpful
  Anonymous's Response
you should use calamine lotion or coconut oil over the itchy area. Take the drugs Avil 50mg and Atarax tab 25 mg twice daily for 5 days. Always use cotton clothes specialy for inner wears. Dont use any hair removal cream for one month and check before applying it on skin.
Answered: Wed, 13 Apr 2011
  Anonymous's Response
can you recommend a antihistaminie for me to use?
Answered: Wed, 13 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor